MathSciNet Relay Station
MathSciNet bibliographic data
MR603600 (82b:45020) 45N05 (45D05)
Kiffe, T. An abstract linear Volterra equation with a nonconvolution kernel. Proc. Amer. Math. Soc. 82 (1981), no. 1, 51–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement